# SDR MEX2003045

- Difficulty date: February 26, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: E1BTX
- Make and model: Doug MD 83
- Aircraft serial: 49660
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Gcu, Bcu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING PUSH BACK, CAPTAIN REPORTED THAT APU WAS ELECTRICITY OUT OF SERVICE DURING RT ENGINE STARTING.  CROSS FEED TEST WAS ACCOMPLISHED WITH NEGATIVE RESULTS.  AIRPLANE WAS SENT TO A  REMOTE POSITION FOR ITS ATTENTION.  THERE, REPLACED GCU AND BCU CONTINUING SAME CONDITION WIRING WAS CHECKED, DETECTING FREAK B1-686 DAMAGED, IT WAS REPLACED IAW MM, TESTS CORRECT.
